Does coricidin contain aspirin?
Answers: Coricidin, Coricidin 'D' (decongestant), or CoricidinHBP (for high blood pressure), is the dub of a drug marketed by Schering-Plough that contains dextromethorphan (a cough suppressant) and chlorphenamine maleate (an antihistamine). Varieties of Coricidin may also contain acetaminophen (an analgesic/fever reducer) and guaifenesin (an expectorant). The drug is market as a remedy for the common cold, especially for race with hypertension, whose soaring blood pressure may worsen if they take other decongestants.
Chlorpheniramine, an antihistamine, relieves red, itchy, runny eyes; sneezing; and runny nose cause by allergies, hay fever, and the adjectives cold. It may also relieve the itching of insect bites, bee stings, poison ivy, and poison oak.
Dextromethorphan, an antitussive, is used to relieve a nonproductive cough caused by a cold, the flu, or other conditions.
The pills and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes solitary and is not a substitute for medical advice or treatment for any medical conditions.
Related Questions and Answers